# SDR SWAA2021080493011

- Difficulty date: July 9, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 ON COVE CHORD (ANGLE) STA 202.45 MORE 4.5 INCH AT RT WING ; 2021-319881 / [01] REMOVED COVE CHORD (ANGLE) LOC ON SLAT 6 IAW SRM B737-700 51-40-02; [02] REMOVED COVE CHORD (ANGLE) LOC ON SLAT 6 IAW SRM B737-700 51-40-02; [03] REPLACED COVE CHORD ANGLE P/N : 114A8331-2 AND FASTENERS LOC. ON SLAT #6; BETWEEN STA 144.4500 AND STA 260.4500; RT WING. IAW B737-700 SRM 51-40-02 AND DWG 114A5030 REV: A AND IAW B737-700 SRM 51-10-02 PARAGRAPH 9. TOOL USED CALIPER P/N: 700-113-10; S/N :0019306; DUE DATE: 14-OCT-21; [04] REPLACED COVE CHORD ANGLE P/N : 114A8331-2 AND FASTENERS LOC. ON SLAT #6; BETWEEN STA 144.4500 AND STA 260.4500; RT WING. IAW B737-700 SRM 51-40-02 AND DWG 114A5030 REV: A AND IAW B737-700 SRM 51-10-02 PARAGRAPH 9. TOOL USED CALIPER P/N: 700-113-10; S/N :0019306; DUE DATE: 14-OCT-21 VERIFIED AS RII
